# SDR RAIA00709007

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 22,139 hours, 19,006 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0093
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

FLT 5490 - STL - DURING CRUISE, HYDRAULIC SYSTEM NR 2 QUANTITY WENT TO ZERO FOLLOWED BY A HYDRAULIC SYSTEM NR 2 FAILURE.  MAINTENANCE INSPECTED AND FOUND A LEAKING PRESSURE SWITCH LEAKING.  THE SWITCH WAS REMOVED AND REPLACED WITH NO OTHER DEFECTS NOTED DURING TESTS/CHECKS.
